Search found 4 matches

by findingree
Thu Aug 15, 2013 5:20 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Have you switched to Tecfidera? Are you glad you did?
Replies: 31
Views: 12577

Re: Have you switched to Tecfidera? Are you glad you did?

I just stopped taking techfidera. I only took it for 16 days. The side effects with the starter dose were bearable, but turned brutal about day 3 of the full dose. "Nausea" so severe you would have to create a new term to convey just how bad. The distressing thing to me now is the residual effects I...
by findingree
Mon Aug 05, 2013 9:12 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Side effects
Replies: 184
Views: 89621

Re: Side effects

Thanks, ladymac. i did & tried it at breakfast this morning. i am seeing my neuro this afternoon and am going to ask him for something to help with the nausea. pepto just isnt quite doing it. Thanks for all the tips! I am going to try them all. :)
by findingree
Sun Aug 04, 2013 6:11 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anybody get chills as a side effect?
Replies: 11
Views: 4179

Re: Anybody get chills as a side effect?

I am on day 13 of treatment, and I have experienced the goosebumps and chills too.
by findingree
Sun Aug 04, 2013 3:21 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Side effects
Replies: 184
Views: 89621

Re: Side effects

I am on day 13 of treatment. I have had a very watery diarrhea and exceptionally bad nausea and stomach pain for at least the last 4 days. I can't hardly eat anything. I have had times of feeling internally hot but my skin has not flushed red. and there have been a few times that I have had goosebum...

Go to advanced search